# SDR A6WA201141138

- Difficulty date: December 17, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 615.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON LBL9 AT FS 615.00 CORRODED.  REMOVED SEAT TRACK ON LBL 9 AT FS 615.00.  REPLACED WITH SERVICEABLE SEAT TRACK 601R38779-13 IAW AMM 53-01-11 & 51-40-11, 51-21-11.
